# SDR SWAA2015080742611

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,148 hours, 54,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT LOOSE.  SECURED FLASHLIGHT IAW MT.
